# SDR C8GA20090065

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,743 hours, 33,204 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: M00316
- Condition: Defective
- Location: Nlg
- Part time: 17,501 hours, 9,259 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 716 FROM BNA TO MEM, WHILE ON APPROACH INTO MEM THE NOSE GEAR FAILED TO INDICATE DOWN AND LOCKED.  THE GREEN NOSE GEAR LIGHT WAS OUT, AND THE RED LIGHT WAS ILLUMINATED.  AN ABORTED APPROACH WAS ACCOMPLISHED, CHECKLIST FOLLOWED AND AIRCRAFT LANDED IN MEM WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED.  THE MLG ACCESSORY UNIT WAS REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE PERFORMED AND NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
